Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 157, NWS Atlanta, GA

June 11, 2007Glascock County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2007, 7:12 PM EDT for Glascock County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2007, 7:12 PM EDT (23:12 UTC)
Expired
Jun 11, 2007, 7:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Glascock County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:31 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 112313
SVRFFC
GAC125-112345-
/O.NEW.KFFC.SV.W.0157.070611T2312Z-070611T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF GIBSON TO
  GIBSON TO 9 MILES WEST OF GIBSON...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MITCHELL AND EDGEHILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8259 3313 8259 3312 8258 3312 8265
      3318 8273 3325 8274 3331 8261 3332 8253
      3328 8244

$$
1 follow-up statement
000 
WWUS52 KFFC 112332
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT MON JUN 11 2007

GAC125-112345-
/O.CON.KFFC.SV.W.0157.000000T0000Z-070611T2345Z/
GLASCOCK GA-
730 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR GLASCOCK COUNTY...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BASTONVILLE TO 
GIBSON TO MITCHELL...MOVING SOUTH AT 20 MPH. THESE STORMS ARE 
CAPABLE OF PRODUCING HAIL THE SIZE OF PENNIES ALONG WITH WIND GUSTS 
OVER 50 MPH. HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS. 
EXPECT OCCASIONAL LIGHTNING STRIKES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8259 3313 8259 3312 8258 3312 8265
      3318 8273 3325 8274 3331 8261 3332 8253
      3328 8244

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:00 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 11, 7:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON JUN 11 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT AS FAR AS TIMING AND
STRENGTH OF UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE MID
ATLANTIC STATES. MINOR DISCREPANCIES NOTED AS GFS HAS NORMAL
CONVECTIVE FEEDBACK ISSUES OTHERWISE A BLEND OF NAM/GFS SOLUTIONS
APPEARS REASONABLE. MUCAPE AND INSTABILITY FIELDS INDICATING
STRONG TO SEVERE PULSE STORMS DEVELOPING OVER NORTHEAST GEORGIA
WILL BUILD TO THE SOUTHWEST THROUGH THE EVENING HOURS. AT THE
SAME TIME A WEAK SURFACE BOUNDARY LOCATED ACROSS SOUTH GEORGIA IS
ACTING AS A FOCUS FOR CONVECTIVE DEVELOPMENT ACROSS SOUTHERN
PORTIONS OF FORECAST AREA...AIDED BY WEAK VORT MAX TRAVERSING THE
AREA. SPC HAS ISSUED WATCH #380 COVERING EAST GEORGIA THROUGH 10
PM THIS EVENING. BASED ON CURRENT RADAR LOOPS...HAVE EXTENDED THE
WATCH AREA TO INCLUDE PORTIONS OF THE ATLANTA METROPOLITAN AREA
THROUGH 10 PM. BEYOND THIS EVENING...UPPER LEVEL TROUGH WILL MOVE
ACROSS NORTHEAST GEORGIA TOMORROW AFTERNOON AND EVENING...AGAIN
AIDING IN CONVECTIVE DEVELOPMENT...SURFACE LOW/BOUNDARY SHIFTS
SOUTHWARD TO NORTHERN FLORIDA WHICH WILL SHIFT THE AREA OF STRONG
TO SEVERE CONVECTION FURTHER SOUTH TOMORROW AND WEDNESDAY.
TEMPERATURES SHOULD COOL A FEW DEGREES THROUGH THE SHORT TERM
PERIODS AS COOLER ATLANTIC AIR REMAINS OVER THE AREA...PRODUCING
MORNING CLOUDINESS EACH DAY.

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL IMPULSES CONTINUE TO MOVE ACROSS THE FORECAST AREA
THROUGH THE EARLY PART OF THE WEEKEND AS BROAD UPPER LEVEL TROUGH
TRACKS THROUGH THE CAROLINAS LATE FRIDAY AND SATURDAY. CONVECTIVE
COVERAGE SHOULD CONTINUE TO DECREASE EACH DAY AND BE MAINLY OVER
EASTERN PORTIONS OF FORECAST AREA. SURFACE/UPPER LEVEL RIDGING
BUILDS IN BEGINNING SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL
THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...CONVECTION SHOULD BE DIMINISHING AFTER SUNSET. SCT
CLOUDS 4 TO 5THSD FT WITH MID/HIGH LAYERS THROUGH THE EVENING.
CEILINGS AROUND 1 THSD FT SHOULD BE DEVELOPING 06Z-09Z WITH LIGHT
SOUTHEAST UPSLOPE FLOW AND LOW LEVEL MOISTURE LEFT FROM
THUNDERSTORMS. VISIBILITY UNRESTRICTED EXCEPT 3 TO 5SM IN FOG AFTER
06Z. WINDS LIGHT SOUTHEAST EXCEPT GUSTY IN THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  87  63  86  62 /  50  20  20  20  20
ATLANTA         68  86  66  85  65 /  40  20  10  20   5
BLAIRSVILLE     59  83  56  82  58 /  40  20  20  20  20
CARTERSVILLE    66  89  62  87  62 /  40  20  10  10  10
COLUMBUS        72  92  66  89  66 /  50  20  20  20   5
GAINESVILLE     66  84  64  84  62 /  50  20  20  20  20
MACON           71  91  66  89  64 /  50  20  20  20   5
ROME            64  93  61  89  64 /  40  20  10  10  10
PEACHTREE CITY  65  86  60  85  61 /  50  20  10  20   5
VIDALIA         74  89  67  83  64 /  50  50  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/12
Hazardous weather outlook, Jun 11, 6:31 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT MON JUN 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS WITH SOME POSSIBLY SEVERE LATE THIS
AFTERNOON AND TONIGHT.

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE ROTATING ALONG THE FLORIDA PANHANDLE
AND SOUTHERN ALABAMA WILL SPREAD MOISTURE INTO PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING AND DAMAGING
WIND.

.DISCUSSION...
A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND
CENTRAL GEORGIA. THE HEATING AND UPSLOPE FLOW WILL HELP TO KICK
OFF THE LATE AFTERNOON THUNDERSTORMS...AND THE APPROACHING UPPER
LEVEL JET WILL PROVIDE THE VERTICAL SHEAR TO HELP STRENGTHEN SOME
OF THESE THUNDERSTORMS. THE CAPE WILL RANGE FROM AROUND 700 IN WEST
CENTRAL GEORGIA TO OVER 1800 IN CENTRAL SECTIONS. THE LIFTED
INDEX WILL INCREASE TO BETWEEN MINUS 2 TO MINUS 4 DURING THE LATE
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR CONDITIONS FOR
POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 11, 6:08 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT MON JUN 11 2007

GAZ033-045-112245-
608 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DEKALB AND FULTON COUNTIES UNTIL 645 PM EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR NORTH DRUID HILLS...ANOTHER STRONG
STORM WAS CENTERED JUST NORTHWEST OF DOWNTOWN ATLANTA...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB AND FULTON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PIEDMONT PARK...NORTH ATLANTA...NORTH
DRUID HILLS...GRANT PARK...NORTH DECATUR...DRUID HILLS...SCOTTDALE...
DECATUR...CLARKSTON...AVONDALE ESTATES...GRESHAM PARK...BELVEDERE
PARK...PINE LAKE...PANTHERSVILLE AND CANDLER-MCAFEE. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 11, 6:11 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             9 NE LEXINGTON          33.96N 83.00W
06/11/2007  E0.25 INCH       OGLETHORPE         GA   PUBLIC

            HEAVY RAIN...PEA SIZE HAIL...AND GUSTY WINDS REPORTED
            ALONG HIGHWAY 77.

0555 PM     TSTM WND DMG     7 ESE LEXINGTON         33.83N 83.00W
06/11/2007                   OGLETHORPE         GA   PUBLIC

            2 TREES WERE DOWN ALONG OLD CENTERVILLE ROAD...WINDS
            ESTIMATED AT 50 MPH

&&

MGRIESIN
Local storm report, Jun 11, 6:40 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     CRAWFORDVILLE           33.55N 82.90W
06/11/2007  E40.00 MPH       TALIAFERRO         GA   COUNTY OFFICIAL

            40 MPH WINDS AT 911 CENTER

0630 PM     HAIL             WASHINGTON              33.74N 82.74W
06/11/2007  E0.25 INCH       WILKES             GA   EMERGENCY MNGR

            PEA SIZE HAIL AT THE 911 CENTER

&&

MGRIESIN
Special weather statement, Jun 11, 6:48 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 11 2007

GAZ045-046-055-057-112315-
648 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
HENRY...CLAYTON...ROCKDALE AND DEKALB COUNTIES UNTIL 715 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF PANTHERSVILLE...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
HENRY...CLAYTON...ROCKDALE AND DEKALB COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PANTHERSVILLE...
GRESHAM PARK...CONLEY...CANDLER-MCAFEE...BELVEDERE PARK...PANOLA
MOUNTAIN STATE PARK...WHITEHOUSE...FLIPPEN AND STOCKBRIDGE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 11, 7:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 SSW CRAWFORDVILLE     33.49N 82.93W
06/11/2007  E1.75 INCH       TALIAFERRO         GA   PUBLIC

            GOLFBALL SIZE HAIL FOR 15 MINUTES

&&

MGRIESIN
Local storm report, Jun 11, 7:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     CRAWFORDVILLE           33.55N 82.90W
06/11/2007  E40 MPH          TALIAFERRO         GA   COUNTY OFFICIAL

            40 MPH WIND GUST AT 911 CENTER

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:41 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jun 11, 3:03 PM EDTSevere Thunderstorm WarningFFCJohnson42 min
Jun 11, 3:42 PM EDTSevere Thunderstorm WarningFFCCherokee48 min
Jun 11, 3:56 PM EDTSevere Thunderstorm WarningFFCBartow34 min
Jun 11, 4:01 PM EDTSevere Thunderstorm WarningFFCPickens29 min
Jun 11, 4:16 PM EDTSevere Thunderstorm WarningFFCDawson31 min
Jun 11, 4:24 PM EDTSevere Thunderstorm WarningFFCHaralson38 min
Jun 11, 4:49 PM EDTSevere Thunderstorm WarningFFCTreutlen12 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningFFCCarroll23 min
Jun 11, 5:35 PM EDTSevere Thunderstorm WarningFFCOglethorpe25 min
Jun 11, 5:51 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes39 min
Jun 11, 5:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe16 min
Jun 11, 6:25 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro35 min
Jun 11, 6:29 PM EDTSevere Thunderstorm WarningFFCDeKalb29 min
Jun 11, 6:55 PM EDTSevere Thunderstorm WarningFFCHancock, Warren35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.